Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LisaMA

Need some regimen order advice

Hey guys

Right - earlier this week I got completely and utterly fed up with having rubbish skin. I am 22 years old and have been fighting a losing battle since I was 12. It sort of got better over the past few years but then 3 months ago it was like I was going through puberty ALLLL over again.

I went to the doctors and I got put on Lymecycline (Tetralysal 300) antibiotics and was given Differin Gel (0.1%). I was instructed to take the Lymecycline in the morning (not with dairy) and to use the Differin just before I go to bed. The doctor also suggested I grab some PanOxyl 5 to try and avoid an initial break out with the new medication, and to use the PanOxyl in the morning.

The problem is, I can't really work out what order to put everything in for the morning routine.

I know that for someone with bad skin, makeup is a bit of a no go, but I can't avoid it. I am a performer and have a whole lot of photos taken of me, so I can't get on stage bare skinned (because I would break cameras!) So I'm trying to establish how I should work the PanOxyl into my morning routine. I think I have two options:

- Wake up, wash face with mild liquid soap (at the moment I am using Clinique Mild Facial Soap), put PanOxyl on affected areas, wait til its dry, put make up on.

OR

- Wake up, put PanOxyl on, leave for half an hour, wash face with mild liquid soap, put make up on.

I also can't work out where moisturiser comes into this. I'm using a Dr Organic Manuka Honey moisturiser (which I LOVE) and normally (without the PanOxyl) I would wake up, wash face, put on moisturiser then apply makeup.

I don't know whether the moisturiser is going to rub off the PanOxyl though, should I be applying moisturiser before the PanOxyl?

Sorry for all of the questions :P

Share this post


Link to post
Share on other sites

Wake up, wash face, apply medication (Panoxyl in your case), apply moisturizer. That's how it's usually done. Good luck!

Share this post


Link to post
Share on other sites

Ok...I have been doing this for a couple of days but is it normal for the moisturiser to feel like it is burning my face?

I am using Dr.Organic - Manuka Honey moisturiser (which I have used for ages with no issues at all) but when I put it on after the PanOxyl it really burns my face, and then my skin feels sort of sunburned for a few hours :(

Share this post


Link to post
Share on other sites

It is normal at first for the moisturizer to burn because your skin still isn't used to the panoxyl. I assume you're using 5% which might be too high and needlessly irritating. If you can find something around 2.5%, hopefully your moisturizer wouldn't burn so much over top.

Share this post


Link to post
Share on other sites
Guest pokemonster

wouldnt it be better, first moisturiser then medicine? because if your medicine is so strong that its only for spot treatment, then your just rubbing it off to everywhere while applying moisturiser and thats y it burns, not because of moisturiser, so try doing otherwise maybe

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×